# SDR DALA1228720909

- Difficulty date: April 22, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 64,695 hours, 50,239 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Out Of Limits
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TAILCONE RELEASE SYSTEM OPERATIONAL CHECK (6908) AND FOUND THE TAILCONE EXTERIOR RELEASE CABLE WAS OUT OF ALLOWABLE LIMITS.  THIS DISCREPANCY WAS LOCATED AT THE CLAMP TO THE INTERIOR RELEASE CABLE SYSTEM.  THE CABLE WAS ADJUSTED AND RIGGED BACK INTO SPECIFICATIONS.  THE RII STEPS WERE COMPLETED AND THE FOLLOW-UP CHECK WAS SUCCESSFUL.
